I am Mark Allen Taylor and I am a victim of the SSRI antidepressant era. I took six to thirteen bullets in the heart area in the Columbine High School shooting when Eric Harris on Luvox opened fire that now infamous day.
They almost had to amputate my leg and my arm. My heart missed by only one millimeter. I had three surgeries. Five years later I am still recuperating.
I went through all this to realize that SSRI antidepressants are dangerous for those who take them and for all those who associate with those who take them.
I hope that my testimony today shows you that you need to take action immediately before more innocent people like me, and you, do not get hurt or die horrible deaths as a result.
As Americans we should have the right to feel safe and if you were doing your job we would be safe. Why are we worrying about terrorists in other countries when the pharmaceutical companies have proven to be our biggest terrorists by releasing these drugs on an unsuspecting public?
How are we suppose to feel safe at school, at home, on the street, at church or anywhere else if we cannot trust the FDA to do what we are paying you to do? Where were you when I and all of my classmates got shot at Columbine?
You say that antidepressants are effective. So why did they not help Eric Harris before he shot me?
According to Eric they “helped” him to feel homicidal and suicidal after only six weeks on Zoloft. And then he said that dropping off Luvox cold turkey would help him “fuel the rage” he needed to shoot everyone. But he continued on Luvox and shot us all anyway.
So, why did these so called antidepressants not make him better? I will tell you why. It is because they do not work.
We should consider antidepressants to be accomplices to murder.
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
2,302 total views, 2 views today